| Model Number |
AVALON FM20 FETAL MONITOR |
| Medical Device Problem Code |
Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
Event or Problem Description
Philips received a complaint on the avalon fm20 fetal monitor indicating that the parameters of the monitor were fluctuating abnormally and were inaccurate.The device was in use on a patient at time of event; there was no adverse event reported.
Additional Manufacturer Narrative
A philips authorized service personal (asp) evaluated the device and found that the probe was faulty and replaced the probe to resolve the issue.Analysis was performed and investigation has been completed.The engineer replaced the probe for the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.